• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
marsha

Questions on Medications for Raynaud's

55 posts in this topic

Hi,

 

My Raynaud's has become really worse since the last year, even living in a hot city.

 

I passed through a big emotional stress and had 8 ulcers. I am treating Raynaud's with Viagra, 20 mg 3 times a day, it works well for me, I don't have side effects but there was a time that even Viagra didn't work.

 

I am also taking azathioprine and phenprocoumon (marcoumar), because it was discovered that I also have antiphospholipid syndrome.

 

Hugs to you all.

Share this post


Link to post
Share on other sites

Hi- I had severe Raynaud's and nearly lost some fingers. I was put on Revatio and have not had an ulcer since and I live in Chicago. Although I have very low BP Revatio has not made it decrease even further.

Share this post


Link to post
Share on other sites

Hello Anotherday

 

Welcome to the forums and well done on finding something to help your Raynaud's. It's interesting that you associate emotional stress and ulcers because I find that stress brings on Raynaud's like a whippet and much more so than cold for me even though I live in the UK! Thankfully my Raynaud's isn't bad and I have never had a digital ulcer, have foot ulcers though!

 

Take care and keep posting.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Ro,

 

I'm pleased to hear that you've found something to help your Raynaud's symptoms and certainly stress doesn't help with any autoimmune conditions.

 

I'm also taking Azathioprine and have tested positive for the IgG antibody, which caused me to develop a DVT (deep vein thrombosis) in my groin (a long and rather tedious tale, with which I won't bore you now!! ;)). I've included a link to Antiphospholipid Syndrome (APS) which I hope you'll find helpful and interesting.

 

Kind regards,


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi, Thank you all for the responses, is good to know what are your experiences, this forum is helping me a lot.

Joelf, thanks for the link you have included, it's really interesting!

Hugs

Ro

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now